# SDR 2022FA0000282

- Difficulty date: June 9, 2022
- Submitted: June 9, 2022
- Operation: General aviation
- Aircraft: N78KL
- Make and model: Beech 58
- Aircraft serial: TH1578
- Aircraft time: 3,723 hours
- Engine: Cont IO550C
- Engine time: 1,172 hours
- Propeller: Hartzl HCC4YF2
- System (JASC): 6111 · Propeller Blade Section
- Part: Propeller
- Part number: HCC4YF2E
- Part serial: GL195
- Condition: Active
- Location: Zone 500
- Part time: 2,354 hours
- Component: Propeller, Hartzl
- Component part number: HCC4YF2E
- Stage of operation: CR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

PROPELLER BLADE BROKE OFF AT END OF DE-ICE BOOT 16 INCH FROM ROOT
